# SDR AALA20140303002

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 47,996 hours, 22,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2198
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO LT NR 1 DOOR WOULD NOT ILLUMINATE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT NEXT TO LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
